| Model Number |
MMT-522LNAP |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had button error.The customer¿s blood glucose was 102 mg/dl at the time of incident.The customer was advice the insulin pump will need to be replaced.Advice to discontinue use of the insulin pump and revert to backup plan per health care professional instructions.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had unresponsive act button due to corroded keypad traces.